Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    racer_inboston is offline Junior Member
    Join Date
    Jun 2002
    Location
    Boston Township, Michigan
    Posts
    123

    anxiety, while on winny/primo?

    HI gang, its racer again with a concern while i'm on this mild summer cycle.
    For those of you that dont know mw i'm 28yrsold, first cycled last yr and this is my first time doing primo and winny together....
    tis is what it looks like:
    50 mg /ed winny amps
    20mg x 3 /ed=60 mg primo tabs (crushed and mixed with heated vita-e oil)
    My question is that i have been feelin ganxiety and bloated stomach in the past few days, this being my 4th week of my cycle. I got sick with a bronchial infection on my 3rd week of my cycle... and was given erythromicyn 333mg for 10 days and prednisone 40mg a day for 5 days.

    Does anyone think i should not cntinue my cycle? its very mild and i have been on meds for my asthma before and AS last yr without a problem...just want to be sure....
    I doubt there might be some complications, but i wanted the experts to give me some feedback...
    as far as my results, i love the cycle, the feeling and the appearance...
    tks gus, sorry if i didnt word this properly, i'm rushing to work

  2. #2
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    well i think you should go to the doc. and get your blood pressure checked, and depending on when your last checkup was maybe have him do a bio-chem just to play if safe...kman

  3. #3
    rxarms's Avatar
    rxarms is offline Associate Member
    Join Date
    Jan 2003
    Location
    Washington
    Posts
    342
    erythromycin is causing the bloating in the stomach not the winny nor primo.

    Quote Originally Posted by kman
    well i think you should go to the doc. and get your blood pressure checked, and depending on when your last checkup was maybe have him do a bio-chem just to play if safe...kman

  4. #4
    racer_inboston is offline Junior Member
    Join Date
    Jun 2002
    Location
    Boston Township, Michigan
    Posts
    123
    tks guy, anyone else? bump this please...

  5. #5
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    still think you should see a doc if the problem comes back. Hey maybe rxarms is right and it is the erythromycin, but then again he could be wrong.. be safe... kman

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •